Volume 10 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
 
Other MSP Journals
Author Index – K
Kamano, Ken
Matiyasevich type identities for hypergeometric Bernoulli polynomials and poly-Bernoulli polynomials
Kawashima, Makoto
Can polylogarithms at algebraic points be linearly independent?
Kida, Masanari
Kleinbock, Dmitry
A dynamical Borel-Cantelli lemma via improvements to Dirichlet's theorem
Koh, Doowon
Koshelev, Mikhail
New lower bound on the modularity of Johnson graphs
Kostochka, Alexandr
Long monochromatic paths and cycles in 2-edge-colored multipartite graphs
Krylov, Nikolai
Complete generalized Fibonacci sequences modulo primes
Kupavskii, Andrey
Corrigendum to: Intersection theorems for (-1,0,1)-vectors and s-cross-intersecting families
Kurosawa, Takeshi
Transcendence of numbers related with Cahen’s constant
Kuzyurin, Nikolay